# SDR CA110930009

- Difficulty date: September 27, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Beech B300
- Aircraft time: 4,053 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: 1019700623
- Condition: Leaking
- Location: Bleed Manifold
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOTS REPORTED RT BLEED AIR WARNING LIGHT CAME ON IN FLIGHT AND COULD NOT EXTINGUISH THE LIGHT.  TROUBLESHOOTING OF THE RT BLEED AIR WARNING SYS WAS CONDUCTED AND A HOLE IN THE WARNING LINE WAS FOUND AT THE WARNING TUBE CONNECTION ON THE BLEED AIR MANIFOLD.  LINE WAS TRIMMED AND RECONNECTED AND FUNCTIONAL CHECKS WERE CONDUCTED WITH NO FURTHER FAULTS.  AN INSPECTION OF THE BLEED AIR MANIFOLD AREA WAS CONDUCTED AND NO EVIDENCE OF OVERHEATING WAS FOUND.
